Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect of metrocream

Premium Questions

Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Chintan Solanki MD

like to know if a higher dosage of Keppra can make all those effects of Amisulpride softer. Thanks ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Richa MD

morning after pill wouldn't be effected since it's past 72hrs. my bf got me gynaecosid . will it work? are there side effects? ... View answer

Answered by : Dr. Richa ( OBGYN)
Dr. Pragnesh Vachharajani MD

my fiance has been on implanon for since about XXXXXXX or july 2010 first side effect she got ... or is this just a XXXXXXX side-effect? ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr. Mitaly MD

I am 26 year old. I had foreplay with my bf (not intercourse) on 2nd April (my last periods started on 27th march). As i was scared (he didnt ejaculated on me but i am scared if one or two droplets would have fallen on my... View answer

Answered by : Dr. Mitaly ( General & Family Physician)

Public Forum Discussions

Dr. Puvvula Kishore Kumar MD

called Metrocream ( antibiotic ) but it doesn’t seem to be helping after 9 days of use....what could ... View answer

Answered by : Dr. Puvvula Kishore Kumar ( Dermatologist)
Dr. Rahul Kumar MD

I was prescribed metrocream for my rosacea on cheeks and i had two dry spots on my chest (no pimples ) . I discontinued the cream after a week noticing it was drying face more and then i got red rash ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.  Rakesh Karanwal MD

) and metrogel at night. Dr. told me in a week if the rash was better to switch to the metrocream. It is better, but why would I switch if everything was working? What is the difference bet. the two... View answer

Answered by : Dr. Rakesh Karanwal ( Internal Medicine Specialist)
Dr.       Dorina Gurabardhi MD

Metrocream and generic doxycycline hyclate 50 mg for 4 days and my face has severe swelling that continues to worsen. I have stopped the metrocream and doxy as of today. I have used these same drugs with... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Ronald Schubert MD

constantly had diarreah every day. He switched me to Celexa. He warned me of the side effects and told me ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)